My period is 2 weeks early. the period i had previously only lasted 3 days with minimal cramping. The period im having now has more cramping and feels like what my periods normally felt like before i was on birth control. I've had sex quite frequently between this time and i'm not sure if this could perhaps be egg implantation bleeding or anything. I really cant afford to have that happen so im very scared. Should I probably go see my Doctor? :[
If you are taking the birth control pills regularly then chances of pregnancy are rare.Irregular periods,spotting,cramping are some of the common side effects of pill intake.But if you are not on pills then it can be due to any vaginal or uterine condition,pregnancy etc.It is very difficult to comment without complete history.
Kindly visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.